# SDR CA180723014

- Difficulty date: June 26, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180009
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, HARD BURN PLASTIC WAS SMELLED BY PILOTS.  AFTER A WHILE UNPLEASANT EYE PINCH STARTED.  AFTER SWITCHING OFF OF THOSE TWO SWITCHES SMELL DISAPPEARED.  CREW DECIDED TO PERFORM AN ATB.  NO EMERGENCY WAS DECLARED AS THE SITUATION WAS BETTER DURING DESCENT.  MAINTENANCE FOUND DAMAGED `BURNED` GROUND WIRE ON COCKPIT LT SIDE WINDOW.  REPLACED LT SIDE WINDOW, IAW AMM TASKS 56-10-06000/400-801 REV 61.  NORMAL OPERATION CONFIRMED. NO FURTHER SMELL.  INCIDENT REPORTED TO MANUFACTURER ON 20-JUL-2018.  (TC# 20180723014)
